# SDR ASOA2015050612758

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 CROSSBEAM CORRODED IN MULTIPLE AREAS.  UPON REMOVAL OF DRIP TRAY FOR INCORPORATIONS OF SB 670BA-53-041 BEAM WAS FOUND TO ALSO BE CRACKED AT RBL12.  R & R RT BEAM IAW SRM 51-42-10-001-001-A01 & 51-42-06-001-001-A01 AND DWG CC670-34010.  REMOVED INTERCOSTAL AT RBL38.5 IAW SB670BA-53-041-03.  INSTALLED INTERCOSTAL AT RBL 38.5 IAW SB670BA-53-041 03 & SRM 51-42-16-001-A01.  REMOVED INTERCOSTAL AT RBL 26 IAW SB670BA-53-041 03.  INSTALLED INTERCOSTAL AT RBL26 IAW SB670BA-53-041-03, SRM 51-42-16-001-A01.
